Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 14, NWS Nashville, TN

February 20, 20148 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Feb 20, 2014, 8:37 PM CST for 8 counties in Tennessee. It was in force for 38 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 8:37 PM CST (02:37 UTC)
Expired
Feb 20, 2014, 9:15 PM CST
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Clay County, TN, DeKalb County, TN, Jackson County, TN, Macon County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 55 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 8:42 PM CSTTSTM WND DMGLafayette, TNTREES WERE BLOWN DOWN IN LAFAYETTE
Feb 20, 8:42 PM CSTTSTM WND DMGLafayette, TNTREES WERE REPORTED DOWN ACROSS THE COUNTY.
Feb 20, 8:45 PM CSTTSTM WND DMGWatertown, TNTREE BLOCKING NORTH COMMERCE ROAD AT KNEE ROAD
Feb 20, 8:45 PM CSTTSTM WND DMGWatertown, TNTREES BLOCKING SOUTH COMMERCE ROAD AT WILSON COUNTY RECYCLE AREA
Feb 20, 8:47 PM CSTTSTM WND DMGLebanon, TNTREE DOWN ACROSS ROAD AT 807 LORI LANE
Feb 20, 8:55 PM CSTTSTM WND DMGAlexandria, TNLARGE TREE DOWN AT INTERSECTION OF CHURCH STREET AND HIGH STREET
Feb 20, 9:00 PM CSTTSTM WND DMGCarthage, TNTREES WERE REPORTED DOWN ACROSS THE COUNTY. MULTIPLE POWER OUTAGES WERE ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 6:49 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
386 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WUUS54 KOHX 210237
SVROHX
TNC027-041-087-111-159-165-169-189-210315-
/O.NEW.KOHX.SV.W.0014.140221T0237Z-140221T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
837 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SMITH COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  EASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  WESTERN JACKSON COUNTY IN MIDDLE TENNESSEE...
  MACON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 915 PM CST

* AT 832 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM LAFAYETTE TO 6
  MILES WEST OF WATERTOWN...AND WERE MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARTHAGE...RED BOILING SPRINGS...GORDONSVILLE...PLEASANT SHADE...
  HICKMAN...SOUTH CARTHAGE...LIBERTY...DOWELLTOWN...ALEXANDRIA...
  GRANVILLE...CENTER HILL LAKE AND EDGAR EVANS STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY EVENING FOR
CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300
AM FRIDAY MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3662 8569 3621 8578 3621 8580 3617 8579
      3615 8581 3614 8580 3595 8584 3597 8627
      3600 8635 3601 8637 3665 8622
TIME...MOT...LOC 0237Z 260DEG 57KT 3659 8599 3609 8615

$$

FORECASTER:07
2 follow-up statements
487 
WWUS54 KOHX 210254
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
854 PM CST THU FEB 20 2014

TNC027-041-087-111-159-165-169-189-210315-
/O.CON.KOHX.SV.W.0014.000000T0000Z-140221T0315Z/
SMITH TN-SUMNER TN-TROUSDALE TN-WILSON TN-CLAY TN-DE KALB TN-
JACKSON TN-MACON TN-
854 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR MACON...WESTERN JACKSON...NORTHWESTERN DE KALB...NORTHWESTERN
CLAY...EASTERN WILSON...TROUSDALE...EASTERN SUMNER AND SMITH
COUNTIES...

AT 851 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF RED BOILING SPRINGS
TO HICKMAN...OR ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF
CELINA TO 10 MILES SOUTH OF CARTHAGE...MOVING EAST AT 65 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EDGAR
EVANS STATE PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS PARTS OF 
SUMNER AND WILSON COUNTIES. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST THURSDAY EVENING
FOR CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM CST FRIDAY MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3662 8569 3621 8578 3621 8580 3617 8579
      3615 8581 3614 8580 3595 8584 3597 8627
      3600 8635 3601 8637 3665 8622
TIME...MOT...LOC 0252Z 260DEG 57KT 3663 8570 3613 8586

$$

07
450 
WWUS54 KOHX 210303
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
903 PM CST THU FEB 20 2014

TNC165-210313-
/O.CAN.KOHX.SV.W.0014.000000T0000Z-140221T0315Z/
SUMNER TN-
903 PM CST THU FEB 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SUMNER COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FRIDAY MORNING FOR
CENTRAL TENNESSEE.

LAT...LON 3662 8569 3625 8577 3624 8578 3621 8578
      3621 8580 3618 8580 3617 8579 3615 8581
      3614 8580 3595 8584 3597 8618 3602 8626
      3664 8601
TIME...MOT...LOC 0303Z 260DEG 57KT 3665 8548 3615 8565

$$

TNC027-041-087-111-159-169-189-210315-
/O.CON.KOHX.SV.W.0014.000000T0000Z-140221T0315Z/
SMITH TN-TROUSDALE TN-WILSON TN-CLAY TN-DE KALB TN-JACKSON TN-
MACON TN-
903 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CST
FOR EASTERN MACON...WESTERN JACKSON...NORTHWESTERN DE KALB...
NORTHWESTERN CLAY...EASTERN WILSON...EASTERN TROUSDALE AND SMITH
COUNTIES...

AT 900 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST OF RED
BOILING SPRINGS TO 7 MILES NORTHEAST OF EDGAR EVANS STATE PARK...OR
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF CELINA TO 11 MILES WEST
OF COOKEVILLE...MOVING EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FRIDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3662 8569 3625 8577 3624 8578 3621 8578
      3621 8580 3618 8580 3617 8579 3615 8581
      3614 8580 3595 8584 3597 8618 3602 8626
      3664 8601
TIME...MOT...LOC 0303Z 260DEG 57KT 3665 8548 3615 8565

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 7:14 PM CST, 1 hour 23 minutes earlier.

Area forecast discussion, Feb 20, 7:14 PM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
714 PM CST THU FEB 20 2014

.UPDATE...
UPDATED THE SUITE OF FORECAST PRODUCTS TO MENTION IMPACTS OF
TORNADO WATCH NUMBER 16 UNTIL 3 AM.
&&

.PREV DISCUSSION... /ISSUED 604 PM CST THU FEB 20 2014/

UPDATE...
UPDATED TO REMOVE THROUGH LATE AFTERNOON GROUPING FROM ZONE
FORECAST PRODUCT.

PREV DISCUSSION.../ISSUED 525 PM CST THU FEB 20 2014/

UPDATE...FOR 00Z AVIATION DISCUSSION.

AVIATION...00Z AVIATION DISCUSSION.
ANTICIPATE MULTIPLE AMENDMENTS THRU AT LEAST 21/06Z PER ACTUAL
FLUCTUATIONS IN WINDS...CEILINGS...TSTM...AND RAINFALL IMPACTS.
ALONG WITH STRONG PRESSURE GRADIENT CONCERNS ALONG AND AHEAD OF
EXPECTED SQUALL LINE EXPECTED TO MOVE ACROSS MID STATE...EMBEDDED
SVR TSTMS COULD PRODUCE VRB WIND GUSTS AT OR GREATER THAN 50KTS.
AVIATION INTEREST NEED TO PAY SPECIAL ATTENTION TO RAPIDLY
CHANGING WX CONDITIONS THRU THE MID STATE THRU AT LEAST 21/06Z.
WILL GO WITH A TIME FRAME OF POTENTIAL IMPACTS CKV 21/00Z-21/02Z...
BNA 21/01Z-21/03Z...AND CSV 21/03Z-21/05Z...WITH PREDOMINATE MVFR
CEILINGS AND IFR VSBYS DURING THESE TIME PERIODS.

PREV DISCUSSION.../ISSUED 447 PM CST THU FEB 20 2014/

DISCUSSION...
UPDATED TO BREAK OUT LATE AFTERNOON GROUPING IN THE ZONE FORECAST
PRODUCT FOR GREATER CLARIFICATION FOR FORECAST THROUGH LATE
AFTERNOON HOURS AND FOR TONIGHT.

PREV DISCUSSION.../ISSUED 348 PM CST THU FEB 20 2014/

POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT AS
STRONG COLD FRONT SWEEPS THROUGH...

SHORT TERM...AS OF 330 PM, THUNDERSTORMS WERE ALREADY DEVELOPING
OVER THE EXTREME NORTHWESTERN PART OF OUR CWA. INTERMEDIATE 20Z
OHX SOUNDING STILL SHOWED A WARM NOSE AROUND 700MB, AS DID THE
EARLIER 12Z SOUNDING. HOWEVER, FORECAST RUC SOUNDINGS CONTINUE TO
SUGGEST AN EROSION OF THE INHIBITING NOSE THROUGH OUR NORTHWESTERN
COUNTIES, AS INDICATED BY THE ONGOING THUNDERSTORMS.

RECORD WARMTH WAS RECORDED OVER THE MID STATE TODAY, WITH
NASHVILLE EQUALING A RECORD HIGH OF 78 DEGREES. WINDS CONTINUE TO
GUST TO BETWEEN 35 AND 40 MPH OVER OUR WESTERN COUNTIES, IN
ADVANCE OF THE STORMS.

A TORNADO WATCH IS IN EFFECT UNTIL 9PM FOR OUR MOST WESTERN
COUNTIES, AND IT WOULD NOT BE SURPRISING TO SEE SEVERE WEATHER
WATCHES EXTENDED INTO OTHER PARTS OF THE MID STATE LATER THIS
EVENING.

STILL LOOKS LIKE THE STRONG COLD FRONT, NOW LOCATED BACK OVER
SOUTHEASTERN MISSOURI, WILL SWEEP RAPIDLY EASTWARD ACROSS THE MID
STATE BETWEEN 00Z AND 06Z THIS EVENING, WITH AN ATTENDANT SQUALL
LINE, AND THE EXPECTATION FOR SOME DAMAGING STRAIGHT LINE WINDS,
LARGE HAIL, AND POSSIBLY A FEW TORNADOES AS WELL.

THERE WILL BE A SLIGHT CHANCE FOR LINGERING SHOWERS IN THE
MORNING, ALONG THE CUMBERLAND PLATEAU. OTHERWISE, TOMORROW SHOULD
BRING SOME DRIER AND MUCH QUIETER WEATHER, WITH AFTERNOON HIGHS
IN THE 50S.

UNSEASONABLY MILD TEMPERATURES REMAIN OVER THE UPCOMING WEEKEND,
WITH DAYTIME HIGHS FORECAST TO BE IN THE 60S BOTH SATURDAY AND
SUNDAY.

LONG TERM...A GENERAL COOL DOWN OCCURS NEXT WEEK, WITH HIGHS
FALLING TO THE 40S AND 50S MONDAY AND TUESDAY AND INTO THE 40S FOR
WEDNESDAY AND THURSDAY. HAVE TRENDED TOWARD THE COOLER ECMWF FOR
THE LATTER PERIODS, AS BOTH GFS AND ECMWF SUGGEST SOME PRETTY GOOD
DEEPENING OF UPPER TROUGH BY NEXT WEDNESDAY AND THURSDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ009>011-029>034-
063>066-077>080.

WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ005>008-023>028-
056>062-075-093>095.
&&

31
Hazardous weather outlook, Feb 20, 5:18 AM CST, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CST THU FEB 20 2014

TNZ009>011-029>034-063>066-077>080-211115-
MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY-
VAN BUREN-
518 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION.

DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND
MOVE EASTWARD DURING THE EVENING. THE MAIN THREAT FROM THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES
ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD
CAUSE PONDING OF WATER IN LOW LYING AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

TNZ005>008-023>028-056>062-075-093>095-211115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES-
518 AM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL
OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE ACROSS THE REGION.

DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND MOVE EASTWARD DURING
THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT
LINE WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WHICH COULD CAUSE PONDING OF WATER IN LOW
LYING AREAS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

BOYD
01

In the hours before

Local storm report, Feb 20, 8:22 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
822 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
02/20/2014                   MAURY              TN   AMATEUR RADIO

            NUMEROUS TREES DOWN ON CARTERS CREEK ROAD AT WILLIAMSON
            CO AND MAURY CO LINE

&&

EVENT NUMBER OHX1400177

SHAMBURGER
Local storm report, Feb 20, 8:23 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND DMG     LEIPERS FORK            35.90N  87.00W
02/20/2014                   WILLIAMSON         TN   TWITTER

            TREE DOWN ON LEIPERS CREEK ROAD IN WATER VALLEY AREA

&&

EVENT NUMBER OHX1400178

SHAMBURGER
Local storm report, Feb 20, 8:25 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     7 NE ASHLAND CITY       36.35N  86.97W
02/20/2014                   CHEATHAM           TN   TWITTER

            POWER LINES DOWN ON WOODSON ROAD

&&

EVENT NUMBER OHX1400179

SHAMBURGER
Local storm report, Feb 20, 8:32 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
832 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     FAIRVIEW                35.98N  87.12W
02/20/2014                   WILLIAMSON         TN   AMATEUR RADIO

            TREE DOWN ON HOUSE IN FAIRVIEW

&&

EVENT NUMBER OHX1400181

SHAMBURGER
Local storm report, Feb 20, 8:34 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     BELLEVUE                36.08N  86.93W
02/20/2014                   DAVIDSON           TN   AMATEUR RADIO

            TREE DOWN ON TEMPLE ROAD SOUTH OF HIGHWAY 100

&&

EVENT NUMBER OHX1400182

SHAMBURGER
Local storm report, Feb 20, 8:35 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
835 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     5 SW NASHVILLE          36.12N  86.85W
02/20/2014                   DAVIDSON           TN   TWITTER

            TREE DOWN ON 46TH AVE AT IDAHO AVE IN SYLVAN PARK

&&

EVENT NUMBER OHX1400183

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:34 PM CSTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry56 min
Feb 20, 6:34 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson26 min
Feb 20, 6:41 PM CSTSevere Thunderstorm WarningOHXLawrence, Wayne49 min
Feb 20, 6:58 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson32 min
Feb 20, 7:14 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys16 min
Feb 20, 7:15 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Lewis, Marshall, Maury, Williamson45 min
Feb 20, 7:15 PM CSTTornado WarningOHXRobertson, Sumner30 min
Feb 20, 7:25 PM CSTSevere Thunderstorm WarningOHXRobertson, Sumner35 min
Feb 20, 7:28 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Wayne47 min
Feb 20, 7:31 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner44 min
Feb 20, 7:56 PM CSTTornado WarningOHXDavidson, Maury, Rutherford, Williamson34 min
Feb 20, 8:07 PM CSTSevere Thunderstorm WarningOHXDavidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more38 min
Feb 20, 8:09 PM CSTTornado WarningOHXDavidson, Sumner, Wilson36 min
Feb 20, 8:18 PM CSTSpecial Weather StatementOHXGiles, Lawrence, Marshall, Rutherford42 min
Feb 20, 8:23 PM CSTSevere Thunderstorm WarningOHXRutherford, Wilson37 min
Feb 20, 8:35 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson25 min
Feb 20, 8:52 PM CSTSpecial Weather StatementOHXGiles, Marshall38 min
Feb 20, 9:07 PM CSTSevere Thunderstorm WarningOHXGiles, Marshall38 min
Feb 20, 9:08 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Overton, Pickett, Putnam and 2 more37 min
Feb 20, 9:24 PM CSTTornado WarningOHXClay, Jackson, Overton36 min
Feb 20, 9:40 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren35 min
Feb 20, 9:41 PM CSTSevere Thunderstorm WarningOHXDeKalb, Putnam, White34 min
Feb 20, 9:45 PM CSTSevere Thunderstorm WarningOHXDeKalb, Fentress, Overton, Pickett, Putnam, White45 min
Feb 20, 9:47 PM CSTTornado WarningOHXClay, Overton, Pickett13 min
Feb 20, 10:03 PM CSTTornado WarningOHXBedford, Coffee27 min
Feb 20, 10:14 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Grundy, Van Buren, Warren61 min
Feb 20, 10:15 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, White45 min
Feb 20, 10:26 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam34 min
Feb 20, 10:29 PM CSTTornado WarningOHXCoffee, Grundy31 min
Feb 20, 11:19 PM CSTSpecial Weather StatementOHXCumberland56 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.